What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Dec 20, 8:51 AM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Dec 20, 8:51 AM EST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
851 AM EST Thu Dec 20 2018
.Update.../through this evening/...
Warm front will move North of the region early this afternoon, as
the cold front enters the Western part of the forecast area. The
cold front will sweep East across area this afternoon. Fairly
widespread rain will lift North with the warm front. A line of
showers and storms is expected to develop along and ahead of the
cold front with isolated strong to severe storms possible. The best
chance for severe weather will generally be South of a line from GNV
to SGJ, with an isolated tornado possible. Areal flooding will
remain possible across much of the forecast area as well, as an
average of 2 to 4 inches, with locally higher amounts falls on
already saturated. Highs will range from 65 to 70 over SE GA and
Suwannee valley of Northeast Florida, to 65 to 70 elsewhere.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 53 58 40 / 100 70 60 10
SSI 68 54 61 40 / 100 80 50 10
JAX 70 55 61 40 / 100 80 50 0
SGJ 74 55 63 40 / 100 90 50 0
GNV 69 54 60 39 / 100 60 60 0
OCF 71 55 61 40 / 100 70 60 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday morning for Alachua-Baker-Bradford-
Clay-Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal
St. Johns-Columbia-Gilchrist-Hamilton-Inland Duval-Inland
Flagler-Inland Nassau-Inland St. Johns-Marion-Putnam-
Suwannee-Union.
GA...Flood Watch through Friday morning for Atkinson-Charlton-Clinch-
Echols-Ware.
AM...Small Craft Advisory until 10 AM EST this morning for Coastal
waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM-Waters from Altamaha Sound GA to
Fernandina Beach FL from 20 to 60 NM-Waters from Fernandina
Beach to St. Augustine FL from 20 to 60 NM-Waters from St.
Augustine to Flagler Beach FL from 20 to 60 NM.
Gale Warning until 4 AM EST Saturday for Coastal waters from
Altamaha Sound to Fernandina Beach FL out 20 NM-Coastal
waters from Fernandina Beach to St. Augustine FL out 20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out
20 NM-Waters from Altamaha Sound GA to Fernandina Beach FL
from 20 to 60 NM-Waters from Fernandina Beach to St.
Augustine FL from 20 to 60 NM-Waters from St. Augustine to
Flagler Beach FL from 20 to 60 NM.
&&
23In the hours before
Special weather statement, Dec 20, 8:28 AM EST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
828 AM EST THU DEC 20 2018
FLZ040-201400-
Marion FL-
828 AM EST THU DEC 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
900 AM EST...
* At 828 AM EST, National Weather Service meteorologists were
tracking a gusty shower near Wildwood, moving north at 50 mph.
* Funnel clouds possible with this shower.
* Locations impacted include...
Lynne, Weirsdale, Santos, Ocklawaha, Moss Bluff, Silver Springs
Shores, Lake Weir, Belleview, Burbank and Summerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this shower, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2934 8200 2907 8164 2905 8164 2905 8166
2896 8166 2896 8217
TIME...MOT...LOC 1328Z 197DEG 42KT 2892 8206
NELSONSpecial weather statement, Dec 20, 9:09 AM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
909 AM EST THU DEC 20 2018
FLZ037-040-201445-
Putnam FL-Marion FL-
909 AM EST THU DEC 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARION AND
SOUTHEASTERN PUTNAM COUNTIES UNTIL 945 AM EST...
* At 909 AM EST, National Weather Service meteorologists were
tracking a gusty shower near Juniper Springs, moving northeast at
40 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
shower.
* Locations impacted include...
Crescent City, Pomona Park, Salt Springs, Juniper Springs, Lake
Delancy, Fruitland, Satsuma, Welaka, Lake Como and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this shower, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2934 8195 2963 8160 2944 8149 2940 8148
2938 8145 2932 8168 2928 8164 2922 8164
2911 8179
TIME...MOT...LOC 1409Z 226DEG 33KT 2924 8180
NELSONSpecial weather statement, Dec 20, 9:38 AM EST, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
938 AM EST THU DEC 20 2018
FLZ032-033-037-201515-
Putnam FL-Clay FL-Inland St. Johns FL-
938 AM EST THU DEC 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ST. JOHNS...
NORTHEASTERN PUTNAM AND SOUTHEASTERN CLAY COUNTIES UNTIL 1015 AM
EST...
* At 938 AM EST, National Weather Service meteorologists were
tracking a gusty shower near Hollister, or near Palatka, moving
north at 40 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
shower.
* Locations impacted include...
Palatka, East Palatka, Bostwick, Federal Point, Bardin, Hollister,
Penney Farms and Carraway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this shower, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2953 8171 2963 8184 2999 8184 2977 8151
TIME...MOT...LOC 1438Z 194DEG 35KT 2962 8176
NELSON
Special weather statement, Dec 20, 10:02 AM EST, 8 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1002 AM EST THU DEC 20 2018
FLZ025-032-033-037-133-201530-
Coastal St. Johns FL-Inland Duval FL-Putnam FL-Clay FL-
Inland St. Johns FL-
1002 AM EST THU DEC 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS...
NORTHEASTERN PUTNAM...NORTHEASTERN CLAY AND SOUTH CENTRAL DUVAL
COUNTIES UNTIL 1030 AM EST...
* At 1002 AM EST, National Weather Service meteorologists were
tracking a gusty shower 7 miles southwest of Green Cove Springs,
moving north at 35 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
shower.
* Locations impacted include...
Orange Park, Green Cove Springs, Mandarin, Fruit Cove, World Golf
Village, Fleming Island, Bellair-Meadowbrook Terrace, Picolata,
Switzerland and Bostwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this shower, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2970 8159 2996 8183 3022 8177 3001 8135
TIME...MOT...LOC 1502Z 198DEG 30KT 2989 8173
NELSON
Special weather statement, Dec 20, 10:04 AM EST, 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1004 AM EST THU DEC 20 2018
FLZ038-138-201545-
Coastal Flagler FL-Inland Flagler FL-
1004 AM EST THU DEC 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FLAGLER COUNTY UNTIL 1045
AM EST...
* At 1004 AM EST, National Weather Service meteorologists were
tracking a gusty shower over DeLand, moving northeast at 60 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
shower.
* Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Marineland, Beverly Beach and
Espanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this shower, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2927 8115 2926 8135 2965 8129 2967 8126
2966 8125 2967 8121 2968 8122 2969 8119
2969 8115 2952 8110
TIME...MOT...LOC 1504Z 203DEG 52KT 2902 8132
NELSONLocal storm report, Dec 20, 10:09 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1009 AM EST THU DEC 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM TSTM WND GST 5 W EAST PALATKA 29.66N 81.69W
12/20/2018 M41 MPH Putnam FL AWOS
AN AWOS SITE MEASURED A PEAK WIND GUST OF 41MPH AT
PALATKA KAY LARKIN FIELD.
&&
RBRICKER